RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1976, Volume 12, Number 11, Pages 2092–2094 (Mi de2924)  

Short Communications

A test for the asymptotic stability of differential systems with $g$-perturbations

N. E. Bol'shakov

Vitebsk Pedagogical Institute

Full text: PDF file (260 kB)

Bibliographic databases:
UDC: 517.926.4
Received: 15.09.1975

Citation: N. E. Bol'shakov, “A test for the asymptotic stability of differential systems with $g$-perturbations”, Differ. Uravn., 12:11 (1976), 2092–2094

Citation in format AMSBIB
\Bibitem{Bol76}
\by N.~E.~Bol'shakov
\paper A test for the asymptotic stability of differential systems with $g$-perturbations
\jour Differ. Uravn.
\yr 1976
\vol 12
\issue 11
\pages 2092--2094
\mathnet{http://mi.mathnet.ru/de2924}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=437862}
\zmath{https://zbmath.org/?q=an:0347.34037}


Linking options:
  • http://mi.mathnet.ru/eng/de2924
  • http://mi.mathnet.ru/eng/de/v12/i11/p2092

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:37
    Full text:9

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019